Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Allergy causing upset stomach, takes oflomac since infant during a bout, has low appetite. Can I give her Liv 52?

hi i m simmi my daughter(5 years) is atmospheric allergy she has to taken anti allergic and most of the time antibiotics that distrub his stomach ,always her docter(MD child specialist)sugests her oflomac M.she is takig oflomac M when she is near about 6 her problem is that she has very less diet almost half comparative to other children . i m givig her iron and calximax shold i start liv.52
Asked On : Thu, 4 Oct 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello, there s nothing to get worried about . regarding LIV 52 , its not an allopatic medicine , so to be very frank i know little about the contents. her appetite can be improved by reducing the junk food intake, reducing the liquidity of the food u give. and a strict timetable for food and regular exercises and light sports activity.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor